MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION DRAINS EXPRESS SINGLE; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION DRAINS EXPRESS SINGLE; BOTTLE, COLLECTION, VACUUM
Model Number 4000-100N
Health Effect - Clinical Code No Information (3190)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
It was reported that the chest drain tube and connector did not fit the 20fr trocar uses as the trocar was the same size as the chest drain tube.The product was not defective, however the components provided were not adequate.
 
Additional Manufacturer Narrative
Analysis: the details provided indicate that the express chest drain tube and connector did not fit the 20fr trocar as the trocar was the same size as the chest drain tube.The product was not defective, however the components provided were not adequate.The express chest drain is provided with a standard connector at the end of the patient line.It is up to the institution to determine what size connectors the hospital inventory should carry to ensure they have the proper fittings for the multitude of trocar catheters available.Atrium medical corporation provides a complete list of accessories available for use with the complete line of chest drains.Conclusion: based on the results of the investigation the proper connector was provided with the express chest drain and has not changed.H3 other text : not returned.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Corrected b3.

Brand Name
DRAINS EXPRESS SINGLE
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8851034
Report Number3011175548-2019-00827
Device Sequence Number13806129
Product Code KDQ
UDI-Device Identifier00650862115130
UDI-Public00650862115130
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model Number4000-100N
Device Catalogue Number4000-100N
Device Lot NumberP14287
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer08/23/2019
02/01/2021
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date09/04/2019
02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;